# SDR ASAA2021060735050

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,204 hours, 9,093 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 4986XX
- Condition: Faulted
- Location: Wx Radar
- Part time: 13,639 hours, 4,491 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL ON BOTH ND. GROUNDED - YES. DIVERSION TIME 90 MINUTES - PER TSR710872  REMOVED AND PRECAUTIONARILY REPLACED ANTENNA DRIVE UNIT IAW B737-900AMM 34-43-11. PERFORMED OPS CK OF WEATHER ANTENNA DRIVE UNIT IAW AMM 34-43-00-710-802-001. NO DEFECTS NOTED.
